2019
Том 71
№ 8

All Issues

Article (Ukrainian)

On the 150-th anniversary of the birth P. L. Chebyshev

Gavrilyuk V. T., Rémès E. J., Skorokhod A. V.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 

Article (Ukrainian)

On the application of generalized Faber polynomials to the approximation of Cauchy-type integrals and functions of classes Ar in domains with a smooth and a piecewise-smooth boundary

Dzyadyk V. K.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 3–19

Article (Ukrainian)

The stability of systems of differential equations of neutral type

Misnik A. F.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 20–29

Article (Ukrainian)

Averaging of integro-differential and integral equations

Filatov A. N., Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 30–48

Article (Ukrainian)

The second Bogolyubov theorem on the averaging method for differential equations with lagging argument

Fodchuk V. I., Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 49–56

Article (Ukrainian)

Approximation of continuous (analytic interior) functions in domains with a smooth boundary

Polyakov R. V.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 57–68

Article (Ukrainian)

Application of topological methods to equations with monotonic operators

Skrypnik I. V.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 69–79

Article (Ukrainian)

Asymptotic distribution of the sojourn time of the simplest random walk on the positive semi-axis

Boiko R. V.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 80–83

Article (Ukrainian)

On the pithiness of bounds in converse theorems on the approximation of functions on regular compacta of the complex plane

Gorbachuk V. I.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 83–92

Article (Ukrainian)

Hyperbolic equations with operator coefficients and ultraparabolic systems

Daletskii Yu. L., Fadeeva E. A.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 92–95

Article (Ukrainian)

On the approximation in the mean of functions of the classes H [ω]L by de La Vallee Poussin sums

Demchenko A. G.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 95–104

Article (Ukrainian)

On families of nonparallel Regge trajectories

Kolomitsev V. I.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 104–106

Article (Ukrainian)

On the lower indicator of integral functions of zero genus with positive zeros

Fridman A. N., Kondratyuk A. A.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 106–109

Article (Ukrainian)

Inverse nonstationary scattering problem for the Dirac equation

Nizhnik L. P.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 110–114

Article (Ukrainian)

Generalized power sums

Reshetnikov V. S.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 114

Article (Ukrainian)

On a method of investigating solutions of a Maxwell system

Stel'mashuk N. T.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 115–118

Article (Ukrainian)

On N-compactness and measureability properties

Chudnovskii D. V.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 118–121

Article (Ukrainian)

An inequality for entire functions

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 121–125

Article (Ukrainian)

Best approximation of some functions

Ezrokhi I. A.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 125–130

Article (Ukrainian)

Asymptotic fields without ultraviolet cutoff in two-dimensional field theory models

Yakymiv Ya. M.

Ukr. Mat. Zh. - 1972νmber=2. - 24, № 1. - pp. 130–136